1mg, best e pharmacy in India

food interaction for ZEET P

alcohol interaction for ZEET P

pregnancy interaction for ZEET P

lactation interaction for ZEET P

There is no data available. Please consult doctor before consuming the drug.
Zeet p syrup may cause excessive drowsiness and calmness with alcohol.
Zeet p syrup may be unsafe to use during pregnancy.
Either animal studies have shown adverse effect on fetus and there are no human studies or studies in human and animals are not available. It should be given only if potential benefits justifies risk to the fetus. Please consult your doctor.
Zeet p syrup is probably unsafe to use during breastfeeding. Please consult your doctor.


Ammonium Chloride(60 mg)


Ammonium chloride is used for the relief of cough in the form of cough expectorant. It is also used as an injection to treat patients with hypochloremia and metabolic alkalosis. 

How it works

Ammonium chloride is an expectorant, which helps in bringing mucus out of the lungs and thereby relieves the cough. Ammonium chloride is used to maintain the acid-base balance in the body and thus is used to treat patients with hypochloremia and metabolic alkalosis. 

Common side effects

Facial swelling, Allergic reaction, Difficulty in swallowing, Sickness, Nausea, Stomach pain, Shortness of breath, Throat disorder
Dextromethorphan(5 mg)


Dextromethorphan is used to suppress dry coughs (coughs that do not produce phlegm or mucus).

How it works

Dextromethorphan belongs to class of drugs called antitussives. It works by decreasing activity in the part of the brain that causes coughing.

Common side effects

Nausea, Nervousness, Drowsiness, Dizziness, Lightheadedness, Restlessness, Stomach pain, Vomiting
Guaifenesin(50 mg)


Guaifenesin is used to relieve cough and chest congestion.

How it works

Guaifenesin belongs to a class of agents called expectorants. It works by thinning the mucus in the air passages to make it easier to cough up the mucus and clear the airways.

Common side effects

Nausea, Itchy rash, Hypersensitivity reaction, Stomach pain, Diarrhoea, Vomiting
Levocetirizine(2.5 mg)


Levocetirizine is used to treat symptoms of allergic conditions such as allergic fever (hay fever), year-round allergies like dust or pet allergies and chronic nettle rash.

How it works

Levocetirizine belongs to a group of medications called antihistamines. It acts by blocking a natural substance (histamine) that is produced in the body during an allergic reaction.

Common side effects

Abdominal pain, Drowsiness, Dry mouth, Fatigue, Vomiting, Diarrhoea


No substitutes found

Top General Physicians

  • Dr. M. K. Singh
    MBBS, MD
  • Dr. Sushila Kataria
    MBBS, MD, Diploma
  • Dr. Joy Chakraborty
    MBBS, MD
  • Dr. R. S. Rawat
    MBBS, MD
  • Dr. R. R. Dutta
    MBBS, MD

Expert advice for ZEET P

Do not take ammonium chloride if you are allergic to ammonium chloride or any of the other ingredients of the cough syrup Consult your doctor before taking ammonium chloride in cough syrup:
  • If you have prolonged cough or asthma.
  • If you are taking any other cough medication.
  • If you are breast-feeding or pregnant.
Consult your doctor before taking ammonium chloride as injection:
  • If you have kidney or liver problems.
  • If you are having nausea as one of the symptoms.

Frequently asked questions for ZEET P

Ammonium Chloride

Q. How does ammonium chloride work?
Ammonium chloride is used as an expectorant (helps in bringing mucus out of the lungs) thus helping in curing cough. Ammonium chloride is used to maintain the acid-base balance in the body and thus is used to treat patients with hypochloremia and metabolic alkalosis.
Q. Is ammonium chloride safe/ dangerous?
Anmmonium chloride is safe when taken for an indication and at a dose strictly instructed by your doctor.


Q. Is dextromethorphan a steroid/an opiate/an antihistamine/ a narcotic/an NSAID/a controlled substance/contain alcohol/have codeine?
Dextromethorphan is a decongestant and not a steroid, antihistamine, opiate, NSAID or narcotic, but can have addictive effects if taken at large doses than recommended. It does not contain codeine or alcohol. It is not a controlled substance.
Q. Does dextromethorphan work/ how much dextromethorphan can i take for cough?
Dextromethorphan works for most of the patient. It should be taken in amounts exactly as directed on the label, or as prescribed by your doctor. Cough medicine is usually taken only for a short time until your symptoms clear up. Do not use the medication in larger amounts, or use it for longer than recommended.
Q.  Is dextromethorphan safe/ does dextromethorphan makes you sleepy/make you tired/ raise blood sugar? 
Dextromethorphan causes mild sedation effect thus can make you feel sleepy. It does not raise blood sugar or make you tired. Dextromethorphan is generally safe if taken at recommended doses and duration. 
Q. Can i take dextromethorphan with high blood pressure/ safe for high blood pressure/ raise blood pressure/ thin blood?
Though it isn’t reported, but it should be used carefully in people with high blood pressure, as dextromethorphan may cause high blood pressure and the effectiveness of dextromethorphan is decreased by high blood pressure medications. 
Q. Can I take dextromethorphan with benzonatate/acetaminophen/codeine/ibuprofen/ diphenhydramine/pseudoephedrine/guaifenesin/Tamiflu/Benadryl?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with dextromethorphan.


Q. What is Guaifenesin used for?
Guaifenesin is an expectorant, mainly used to relieve chest congestion by aiding the removal of mucus.
Q. What is Ascoril+/Ascoril LS/ Ascorl D cough syrup?
Ascoril+ cough syrup contains terbutaline, while Ascorl LS contails levosalbutamol. In addition both syrups contain bromhexine and guaifenesin and are used to relieve cough due to acute and chronic inflammation of the airways (bronchitis) and other cough conditions.
Ascoril D is a medicine for dry cough and it does not contain guaifenesin.
Q. Is Ascoril+ an antibiotic?
No, Ascoril+ cough syrup contains terbutaline, bromhexine and guaifenesin. It does not contain any antibiotic.
Q. Does Ascoril+/ Ascoril LS cause drowsiness?
No, terbutaline, levosalbutamol, bromhexine and guaifenesin do not cause any drowsiness. Hence, Ascoril+ or Ascoril LS syrup does not cause drowsiness.
Q. How long can I take guaifenesin?
Consult your doctor for use more than 7 days.
Q. Can I take guaifenesin if I have high blood pressure?
Guaifenesin should not be taken by individuals with high blood pressure 
Q. Can I take guaifenesin with phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen)?
There are no known drug interactions between phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen) and guaifenesin. However, consult your doctor about all medications currently taken before starting and while on guaifenesin.
Q. Can I take guaifenesin with Sudafed (pseudoephedrine-decongestant preparation) and Dayquil (OTC cold and cough preparation), Benadryl, benzonatate?
Guaifenesin can be taken with other cold and cough preparation including Sudafed, Dayquil, Benadryl and benzonatate . However, other formulations containing guaifenesin must be avoided to avoid a double dose. Also, guaifenesin should not be combined with cough suppressants in the treatment of cough since the combination would not be logical and you may be exposed to unnecessary side effects. 


Q. Is levocetirizine/ LCZ/ LCZ plus/ xyzal/ Zyrtec/ vozet an over the counter?
No.Levecetirozine (also available as LCZ/ LCZ plus/ xyzal/ Zyrtec/ vozet) is not an over the counter medication. Prescription from your doctor is always required.
Q. Is levocetirizine gluten free?
Yes.levocetirizine is gluten free. Please refer to package insert of the prescribed brand before use. 
Q. Is levocetirizine a narcotic or steroid?
Levocetirizine belongs to a class of medications called antihistamines. It is not a narcotic or steroid.
Q. Is levocetirizine a decongestant?
Levocetrizine is used to relieve runny nose; sneezing; and redness, itching, and tearing of the eyes caused by hay fever, seasonal allergies, and allergies due to other substances.


Content on this page was last updated on 15 April, 2015, by Dr. Varun Gupta (MD Pharmacology)